MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXZERO MICROBORE EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXZERO MICROBORE EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MZXT9001
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd maxzero microbore extension set was separated the following information was received by the initial reporter with the following verbatim.It was reported by customer that the screw on cap is coming off.
 
Additional Manufacturer Narrative
Investigation summary: one sample was received and tested by our quality team with the customer's complaint of separation of luer spin collar from male luer.The complaint was verified upon receipt with the sample luer collar completely separated from set.The manufacturer has been notified of this issue and the most probable root cause is due to dimension of mold cavity being slightly out of specification.Containment action, work order.And a quality alert were initiated to fix the mold and ensure this issue no longer occurs.The production history was analyzed and there were no issues found during quality inspections that would lead to this issue.
 
Event or Problem Description
Sample.

Brand Name
BD MAXZERO MICROBORE EXTENSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22173068
Report Number9616066-2025-01532
Device Sequence Number21145990
Product Code FPA
UDI-Device Identifier10885403240805
UDI-Public(01)10885403240805(11)240322(17)270322(10)24039349
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K140831
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMZXT9001
Device Lot Number24039349
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2025
Supplement Date Received by Manufacturer09/23/2025
Initial Report FDA Received Date06/09/2025
Supplement Report FDA Received Date09/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown